# SDR DL72L992783

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV2 ELEVATOR T/E CHIPPED/TORN LT ELEVATOR EXTREME O/B END.  BUSHED AREA AND FOUND TO BE WITHIN LIMITS PER SRM 55-20-1 FIG 161, INSTALLED FASTENERS.
